# SDR CA070919003

- Difficulty date: September 16, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 37,241 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 311090801
- Condition: Faulted
- Location: Nr 2 Torque
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) ON FIRST START OF THE DAY, THE NR 1 ENGINE OVERTORQUED TO AN UNDETERMINED VALUE. TORQUE WAS SEEN TO BE DECREASING THROUGH 70 PERCENT. IT WENT BACK TO 30 PERCENT AND THEN STARTED TO ACCELERATE AGAIN. ENGINE WAS SHUTDOWN AT 50 PERCENT TORQUE. FDR DOWNLOADED AND READ MAX TQ EXPERIENCED ON FDR READING IS 69 PERCENTS. TROUBLESHOOTING FOUND THE NR 2 TORQUE PROBE TO BE AT FAULT. TORQUE PROBE REPLACED ON NR1 ENGINE. GROUND RUNS COMPLETED, CHECKED SERVICEABLE.
